# SDR HEEA060060

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 7645001078104
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE INDICATOR WENT TO 5000 PSI.   DROPPED BACK TO TOP RED LINE THEN WENT BACK TO 5000 PSI AFTER TAKEOFF.
